MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH FOR RESECTOSCOPE

KARL STORZ SE & CO. KG INNER SHEATH FOR RESECTOSCOPE
Model Number 26050CA
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The customer did not provide any error description.During initial evaluation of the product (26050ca inner sheath for resectoscope) it was found that there is a loose adhesive bond at the ceramic beak and the beak has come off from the sheath.No negative impact in state of health reported.

Brand Name
INNER SHEATH FOR RESECTOSCOPE
Common Device Name
INNER SHEATH FOR RESECTOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22340759
Report Number9610617-2025-01106
Device Sequence Number15686009
Product Code HIH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26050CA
Device Catalogue Number26050CA
Device Lot NumberOM01
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown